A duality theorem for quantum groupoids. (English) Zbl 0978.16032

Andruskiewitsch, Nicolás (ed.) et al., New trends in Hopf algebra theory. Proceedings of the colloquium on quantum groups and Hopf algebras, La Falda, Sierras de Córdoba, Argentina, August 9-13, 1999. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 267, 237-243 (2000).
A version of the well known Blattner-Montgomery duality theorem is given for the case of weak Hopf algebras (a weak bialgebra is, roughly speaking, a “bialgebra” in which the comultiplicativity of the unit and the multiplicativity of the counit are replaced by weaker properties).
For the entire collection see [Zbl 0955.00038].


16W30 Hopf algebras (associative rings and algebras) (MSC2000)
16S40 Smash products of general Hopf actions
22A22 Topological groupoids (including differentiable and Lie groupoids)
Full Text: arXiv